# SDR GTIA20120401393

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 18,616 hours, 8,894 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST ACCUMULATOR HAS LOW PRESSURE.  SERVICED IAW 52-10-00-614-001-A.
